Thanks for using the HCM. I am happy to address your questions, the symptoms of overdose may include stomach pain, sleepiness, thirst, headache, vomiting, restlessness or agitation. The effects of an overdose can vary, but may include also hyperactivity and dizziness. The exact effects are dependent on how much of the drug was taken and whether it was combined with alcohol or other drugs. Treatment may involve pumping the stomach or administering supportive care, will recommend you kindly visit your clinician to provide medical care. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]